# SDR AALA20021153

- Difficulty date: August 6, 2002
- Submitted: September 20, 2002
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY ESCAPE PATH LIGHT AT SEAT 34B INOPERATIVE.  INSTALLED NEW CONNECTOR ON EMERGENCY ESCAPE PATH LIGHTING HARNESS.  SYSETM GROUND CHECKED NORMAL OPERATION.  (M)
